# SDR DALA2024092109273

- Difficulty date: September 19, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 17,147 hours, 7,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3063, CORROSION FLOOR BEAM +Y765 AND FR68 AT AFT GALLEY AREA (SSI: 534147). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOC AT LEVEL FR 66 TO FR 70 AS PER A321 SRM 51-72-11; A321 SRM 51-42-11; DWG D53972904 RELEASE DATE 02-MAR-21 ISSUE G, DWG D53472001 RELEASE DATE 07-DEC-21 ISSUE W, DWG D92495124 RELEASE DATE 19-JUN-24 ISSUE U TOOK MEASURE CORROSION ARE L= 2.026 W= 1.558 D= 0.039. (LP 0565537)
